# SDR REXA201906070805

- Difficulty date: May 26, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 29,509 hours, 27,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE SEAT TRACK #2 HAS CORROSION.  REMOVED AND REPLACED SEAT TRACK IAW AMM  53-01-11 AAR SM 58
